May 10, 2012
Hi Doctor, I have started my PEP treatment for 10 days. Yesterday, when I rode a motorbike, I was riding a motorbike and received a spit from a stranger on street. At that time, I just noted that it was on my lips, which were intact. I, however, was not sure whether there was any spit in my mouth (such spit may contain some blood). Please advise whether I should extend the days of PEP (Zidovudin and Lamivudin) or use any other type of PEP.
Response from Dr. Young
Hi and thanks for posting.
This was such a low risk (if any at all) exposure that I wouldn't recommend changing the duration of your PEP treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of AIDS Transmission From Toothbrush
- What Are The Chances Of Getting HIV From Breast Milk?
- Does HIV Cause Burning Penis?
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.